# SDR CALA2013081390394

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,628 hours, 24,176 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK LANDING HAS AN ELONGATED HOLE AT 640LB, BETWEEN RIBS 16-17.   CHECKED LIMITS ON RT WING LANDING HOLE AT 640LB, BETWEEN RIBS 16-17, HOLE IS OUT OF LIMITS. REAMED HOLE, INSTALLED BUSHING & BRIDGING PLATES IAW SRM 57-21-11.  REINSPECTION REQ IAW SRI57-21-11,PG207 AT 31100FC OR 54600FH AFTER 1ST FLIGHT,  AC CURRENT PTT 64628.25 WHICH EXCEEDING LIMITS. IAW ENG'S USE INTERV MF3101 CREATED TO MONITOR:  ITEM MOVED TO CF9. REF SRI 57-21-11-2-002-00, NEED REPETITIVE INSPECTION EVERY 3600CYC- 4500HRS. MF3101 UPDATED. CURRENT PTC 24176, PTT 64628.
